# SDR I5EA2020062370001

- Difficulty date: June 17, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 62,784 hours, 41,113 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7160033
- Part serial: 881166
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE AT 360 IN CRUISE, CABIN EXCEEDED 10K FT, UNABLE TO CONTROL CABIN PRESSURE AND CHECK LIST COMPLETED. OUTFLOW VALVE MALFUNCTIONED.
